MathSciNet Relay Station
MathSciNet bibliographic data
MR1334872 11F72 (11F70)
Luo, W.; Rudnick, Z.; Sarnak, P. On Selberg's eigenvalue conjecture. Geom. Funct. Anal. 5 (1995), no. 2, 387–401.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement